Leeford Healthcare Ltd
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Kuftive-SG Soft Gelatin Capsule is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms.
Soft Gelatin Capsule
Kuftive-SG Soft Gelatin Capsule is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Kuftive-SG Soft Gelatin Capsule may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Kuftive-SG Soft Gelatin Capsule. Please consult your doctor.
Kuftive-SG Soft Gelatin Capsule is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Kuftive-SG Soft Gelatin Capsule may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Kuftive-SG Soft Gelatin Capsule is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Kuftive-SG Soft Gelatin Capsule helps in the treatment of dry cough and other common cold symptoms. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Kuftive-SG Soft Gelatin Capsule may cause drowsiness or make you feel sleepy. To ensure your safety, avoid activities that require alertness, such as driving a car or operating machinery, until you know how the medicine affects you. Inform your doctor if you experience episodes of drowsiness while taking this medication.
No, increasing the dosage beyond the recommended amount may not provide additional benefits but can increase the risk of serious side effects and toxicity. If your symptoms persist or worsen despite taking the recommended dose, consult with your doctor for further evaluation.
No, it is not advisable to breastfeed while using Kuftive-SG Soft Gelatin Capsule. The antihistamine ingredient, Chlorpheniramine, can pass into the breast milk and potentially harm the baby. Inform your doctor that you are breastfeeding if you need to take this medication.
Store Kuftive-SG Soft Gelatin Capsule in its original container, tightly closed. Dispose of any unused medicine according to the instructions provided on the packaging or label, making sure it is not accessible to pets, children, or other individuals.